Global Stability of Nonlinear Feedback Systems with Positive Linear Parts

Tadeusz Kaczorek

Abstract

AbstractThe global (absolute) stability of nonlinear systems with negative feedbacks and positive not necessary asymptotically stable linear parts is addressed. The characteristicsu = f(e)of the nonlinear parts satisfy the condition{k_1}e \le f(e) \le {k_2}efor some positive{k_1},{k_2}. It is shown that the nonlinear systems are globally asymptotically stable if the Nyquist plots of the positive linear parts are located in the right-hand side of the circles\left( { - {1 \over {{k_1}}}, - {1 \over {{k_2}}}} \right).
Author Tadeusz Kaczorek (FEE / DCEE)
Tadeusz Kaczorek,,
- Department of Control Engineering and Electronics
Journal seriesInternational Journal of Nonlinear Sciences and Numerical Simulation, ISSN 1565-1339, e-ISSN 2191-0294, (N/A 70 pkt)
Issue year2019
Vol20
No5
Pages575-579
Publication size in sheets0.5
Keywords in Englishglobal, stability, nonlinear,feedback, system,positive
ASJC Classification2201 Engineering (miscellaneous); 2206 Computational Mechanics; 2211 Mechanics of Materials; 2604 Applied Mathematics; 2611 Modelling and Simulation; 3100 General Physics and Astronomy; 3109 Statistical and Nonlinear Physics
DOIDOI:10.1515/ijnsns-2018-0189
Internal identifierROC 19-20
Languageen angielski
Score (nominal)70
Score sourcejournalList
ScoreMinisterial score = 70.0, 12-02-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 0.51; WoS Impact Factor: 2018 = 1.033 (2) - 2018=1.106 (5)
Citation count*1 (2020-04-03)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?